• Previous Article
    Emergence of large densities and simultaneous blow-up in a two-species chemotaxis system with competitive kinetics
  • DCDS-B Home
  • This Issue
  • Next Article
    Global existence of weak solution in a chemotaxis-fluid system with nonlinear diffusion and rotational flux
October  2019, 24(10): 5437-5460. doi: 10.3934/dcdsb.2019065

Effects of the noise level on nonlinear stochastic fractional heat equations

School of Mathematics and Statistics, Xi'an Jiaotong University, Xi'an 710049, China

Received  June 2018 Published  April 2019

We consider the stochastic fractional heat equation $\partial_{t}u=\triangle^{\alpha/2}u+\lambda\sigma(u)\dot{w}$ on $[0,L]$ with Dirichlet boundary conditions, where $\dot{w}$ denotes the space-time white noise. For any $\lambda>0$, we prove that the $p$th moment of $\sup_{x\in [0,L]}|u(t,x)|$ grows at most exponentially. If $\lambda$ is small, we prove that the $p$th moment of $\sup_{x\in [0,L]}|u(t,x)|$ is exponentially stable. At last, we obtain the noise excitation index of $p$th energy of $u(t,x)$ is $\frac{2\alpha}{\alpha-1}$.

Citation: Kexue Li. Effects of the noise level on nonlinear stochastic fractional heat equations. Discrete & Continuous Dynamical Systems - B, 2019, 24 (10) : 5437-5460. doi: 10.3934/dcdsb.2019065
References:
[1]

E. Bazhlekova, Fractional Evolution Equations in Banach Spaces, Ph.D thesis, Eindhoven University of Technology, 2001. Google Scholar

[2]

K. BogdanT. Grzywny and M. Ryznar, Heat kernel estimates for the fractional Laplacian with Dirichlet conditions, Ann. Probab., 38 (2010), 1901-1923. doi: 10.1214/10-AOP532. Google Scholar

[3]

K. Bogdan and T. Jakubowski, Estimates of heat kernel of fractional Laplacian perturbed by gradient operators, Commun. Math. Phys., 271 (2007), 179-198. doi: 10.1007/s00220-006-0178-y. Google Scholar

[4]

Z.-Q. ChenP. Kim and R. Song, Heat kernel estimates for the Dirichlet fractional Laplacian, J. Eur. Math. Soc., 12 (2010), 1307-1329. doi: 10.4171/JEMS/231. Google Scholar

[5]

Z.-Q. ChenM. M. Meerschaert and E. Nane, Space-time fractional diffusion on bounded domains, J. Math. Anal. Appl., 393 (2012), 479-488. doi: 10.1016/j.jmaa.2012.04.032. Google Scholar

[6]

M. Foondun and M. Joseph, Remarks on non-linear noise excitability of some stochastic heat equations, Stoch. Proc. Appl., 124 (2014), 3429-3440. doi: 10.1016/j.spa.2014.04.015. Google Scholar

[7]

M. Foondun and D. Khoshnevisan, Intermittence and nonlinear parabolic stochastic partial differential equations, Electron. J. Probab., 14 (2009), 548-568. doi: 10.1214/EJP.v14-614. Google Scholar

[8]

M. Foondun and E. Nualart, On the behavior of stochastic heat equations on bounded domains, ALEA, Lat. Am. J. Probab. Math. Stat., 12 (2015), 551-571. Google Scholar

[9]

M. FoondunK. Tian and W. Liu, On some properties of a class of fractional stochastic heat equations, J. Theor. Probab., 30 (2017), 1310-1333. doi: 10.1007/s10959-016-0684-6. Google Scholar

[10]

P. K. Friz and N. B. Victoir, Multidimensional Stochastic Processes as Rough Paths: Theory and Applications, Cambridge University Press, Cambridge studies in advanced mathematics vol. 120, Cambridge 2010. doi: 10.1017/CBO9780511845079. Google Scholar

[11]

A. M. GarsiaE. Rodemich and H. Rumsey Jr, A real variable lemma and the continuity of paths of some Gaussian processes, Indiana Univ. Math. J., 20 (1970), 565-578. doi: 10.1512/iumj.1971.20.20046. Google Scholar

[12]

D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math., vol. 840, Springer-Verlag, New York, Berlin, 1981. Google Scholar

[13]

T. Jakubowski and G. Serafin, Stable estimates for source solution of critical fractal Burgers equation, Nonlinear. Anal., 130 (2016), 396-407. doi: 10.1016/j.na.2015.10.016. Google Scholar

[14]

D. Khoshnevisan and K. Kim, Non-linear excitation and intermittency under high disorder, Proc. Amer. Math. Soc., 143 (2015), 4073-4083. doi: 10.1090/S0002-9939-2015-12517-8. Google Scholar

[15]

D. Khoshnevisan and K. Kim, Nonlinear Noise Excitation of intermittent stochastic pdes and the topology of LCA groups, Ann. Probab., 43 (2015), 1944-1991. doi: 10.1214/14-AOP925. Google Scholar

[16] I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999. Google Scholar
[17] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, New Jersey, 1970. Google Scholar
[18]

J. B. Walsh, An introduction to stochastic partial differential equations, Lecture Notes in Math., Springer, Berlin, 1180 (1986), 265–439. doi: 10.1007/BFb0074920. Google Scholar

[19]

F. Wang and X. Zhang, Heat kernel for fractional diffusion operators with perturbations, Forum Math, 27 (2015), 973-994. doi: 10.1515/forum-2012-0074. Google Scholar

[20]

B. Xie, Some effects of the noise intensity upon non-linear stochastic heat equations on $[0, 1]$, Stoch. Proc. Appl., 126 (2016), 1184-1205. doi: 10.1016/j.spa.2015.10.014. Google Scholar

show all references

References:
[1]

E. Bazhlekova, Fractional Evolution Equations in Banach Spaces, Ph.D thesis, Eindhoven University of Technology, 2001. Google Scholar

[2]

K. BogdanT. Grzywny and M. Ryznar, Heat kernel estimates for the fractional Laplacian with Dirichlet conditions, Ann. Probab., 38 (2010), 1901-1923. doi: 10.1214/10-AOP532. Google Scholar

[3]

K. Bogdan and T. Jakubowski, Estimates of heat kernel of fractional Laplacian perturbed by gradient operators, Commun. Math. Phys., 271 (2007), 179-198. doi: 10.1007/s00220-006-0178-y. Google Scholar

[4]

Z.-Q. ChenP. Kim and R. Song, Heat kernel estimates for the Dirichlet fractional Laplacian, J. Eur. Math. Soc., 12 (2010), 1307-1329. doi: 10.4171/JEMS/231. Google Scholar

[5]

Z.-Q. ChenM. M. Meerschaert and E. Nane, Space-time fractional diffusion on bounded domains, J. Math. Anal. Appl., 393 (2012), 479-488. doi: 10.1016/j.jmaa.2012.04.032. Google Scholar

[6]

M. Foondun and M. Joseph, Remarks on non-linear noise excitability of some stochastic heat equations, Stoch. Proc. Appl., 124 (2014), 3429-3440. doi: 10.1016/j.spa.2014.04.015. Google Scholar

[7]

M. Foondun and D. Khoshnevisan, Intermittence and nonlinear parabolic stochastic partial differential equations, Electron. J. Probab., 14 (2009), 548-568. doi: 10.1214/EJP.v14-614. Google Scholar

[8]

M. Foondun and E. Nualart, On the behavior of stochastic heat equations on bounded domains, ALEA, Lat. Am. J. Probab. Math. Stat., 12 (2015), 551-571. Google Scholar

[9]

M. FoondunK. Tian and W. Liu, On some properties of a class of fractional stochastic heat equations, J. Theor. Probab., 30 (2017), 1310-1333. doi: 10.1007/s10959-016-0684-6. Google Scholar

[10]

P. K. Friz and N. B. Victoir, Multidimensional Stochastic Processes as Rough Paths: Theory and Applications, Cambridge University Press, Cambridge studies in advanced mathematics vol. 120, Cambridge 2010. doi: 10.1017/CBO9780511845079. Google Scholar

[11]

A. M. GarsiaE. Rodemich and H. Rumsey Jr, A real variable lemma and the continuity of paths of some Gaussian processes, Indiana Univ. Math. J., 20 (1970), 565-578. doi: 10.1512/iumj.1971.20.20046. Google Scholar

[12]

D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math., vol. 840, Springer-Verlag, New York, Berlin, 1981. Google Scholar

[13]

T. Jakubowski and G. Serafin, Stable estimates for source solution of critical fractal Burgers equation, Nonlinear. Anal., 130 (2016), 396-407. doi: 10.1016/j.na.2015.10.016. Google Scholar

[14]

D. Khoshnevisan and K. Kim, Non-linear excitation and intermittency under high disorder, Proc. Amer. Math. Soc., 143 (2015), 4073-4083. doi: 10.1090/S0002-9939-2015-12517-8. Google Scholar

[15]

D. Khoshnevisan and K. Kim, Nonlinear Noise Excitation of intermittent stochastic pdes and the topology of LCA groups, Ann. Probab., 43 (2015), 1944-1991. doi: 10.1214/14-AOP925. Google Scholar

[16] I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999. Google Scholar
[17] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, New Jersey, 1970. Google Scholar
[18]

J. B. Walsh, An introduction to stochastic partial differential equations, Lecture Notes in Math., Springer, Berlin, 1180 (1986), 265–439. doi: 10.1007/BFb0074920. Google Scholar

[19]

F. Wang and X. Zhang, Heat kernel for fractional diffusion operators with perturbations, Forum Math, 27 (2015), 973-994. doi: 10.1515/forum-2012-0074. Google Scholar

[20]

B. Xie, Some effects of the noise intensity upon non-linear stochastic heat equations on $[0, 1]$, Stoch. Proc. Appl., 126 (2016), 1184-1205. doi: 10.1016/j.spa.2015.10.014. Google Scholar

[1]

Ndolane Sene. Mittag-Leffler input stability of fractional differential equations and its applications. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 867-880. doi: 10.3934/dcdss.2020050

[2]

Antonio Coronel-Escamilla, José Francisco Gómez-Aguilar. A novel predictor-corrector scheme for solving variable-order fractional delay differential equations involving operators with Mittag-Leffler kernel. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 561-574. doi: 10.3934/dcdss.2020031

[3]

Mehmet Yavuz, Necati Özdemir. Comparing the new fractional derivative operators involving exponential and Mittag-Leffler kernel. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 995-1006. doi: 10.3934/dcdss.2020058

[4]

Jean Daniel Djida, Juan J. Nieto, Iván Area. Parabolic problem with fractional time derivative with nonlocal and nonsingular Mittag-Leffler kernel. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 609-627. doi: 10.3934/dcdss.2020033

[5]

Ebenezer Bonyah, Samuel Kwesi Asiedu. Analysis of a Lymphatic filariasis-schistosomiasis coinfection with public health dynamics: Model obtained through Mittag-Leffler function. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 519-537. doi: 10.3934/dcdss.2020029

[6]

Yalçin Sarol, Frederi Viens. Time regularity of the evolution solution to fractional stochastic heat equation. Discrete & Continuous Dynamical Systems - B, 2006, 6 (4) : 895-910. doi: 10.3934/dcdsb.2006.6.895

[7]

Francesco Mainardi. On some properties of the Mittag-Leffler function $\mathbf{E_\alpha(-t^\alpha)}$, completely monotone for $\mathbf{t> 0}$ with $\mathbf{0<\alpha<1}$. Discrete & Continuous Dynamical Systems - B, 2014, 19 (7) : 2267-2278. doi: 10.3934/dcdsb.2014.19.2267

[8]

Gerd Grubb. Limited regularity of solutions to fractional heat and Schrödinger equations. Discrete & Continuous Dynamical Systems - A, 2019, 39 (6) : 3609-3634. doi: 10.3934/dcds.2019148

[9]

Antonio Greco, Antonio Iannizzotto. Existence and convexity of solutions of the fractional heat equation. Communications on Pure & Applied Analysis, 2017, 16 (6) : 2201-2226. doi: 10.3934/cpaa.2017109

[10]

Fausto Ferrari, Michele Miranda Jr, Diego Pallara, Andrea Pinamonti, Yannick Sire. Fractional Laplacians, perimeters and heat semigroups in Carnot groups. Discrete & Continuous Dynamical Systems - S, 2018, 11 (3) : 477-491. doi: 10.3934/dcdss.2018026

[11]

Angkana Rüland, Mikko Salo. Quantitative approximation properties for the fractional heat equation. Mathematical Control & Related Fields, 2019, 0 (0) : 0-0. doi: 10.3934/mcrf.2019027

[12]

Tomás Caraballo, José Real, I. D. Chueshov. Pullback attractors for stochastic heat equations in materials with memory. Discrete & Continuous Dynamical Systems - B, 2008, 9 (3&4, May) : 525-539. doi: 10.3934/dcdsb.2008.9.525

[13]

Jianhua Huang, Tianlong Shen, Yuhong Li. Dynamics of stochastic fractional Boussinesq equations. Discrete & Continuous Dynamical Systems - B, 2015, 20 (7) : 2051-2067. doi: 10.3934/dcdsb.2015.20.2051

[14]

François Bolley, Arnaud Guillin, Xinyu Wang. Non ultracontractive heat kernel bounds by Lyapunov conditions. Discrete & Continuous Dynamical Systems - A, 2015, 35 (3) : 857-870. doi: 10.3934/dcds.2015.35.857

[15]

Sandra Carillo, Vanda Valente, Giorgio Vergara Caffarelli. Heat conduction with memory: A singular kernel problem. Evolution Equations & Control Theory, 2014, 3 (3) : 399-410. doi: 10.3934/eect.2014.3.399

[16]

Tomás Caraballo, I. D. Chueshov, Pedro Marín-Rubio, José Real. Existence and asymptotic behaviour for stochastic heat equations with multiplicative noise in materials with memory. Discrete & Continuous Dynamical Systems - A, 2007, 18 (2&3) : 253-270. doi: 10.3934/dcds.2007.18.253

[17]

Donghui Yang, Jie Zhong. Optimal actuator location of the minimum norm controls for stochastic heat equations. Mathematical Control & Related Fields, 2018, 8 (3&4) : 1081-1095. doi: 10.3934/mcrf.2018046

[18]

María J. Garrido-Atienza, Bohdan Maslowski, Jana  Šnupárková. Semilinear stochastic equations with bilinear fractional noise. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3075-3094. doi: 10.3934/dcdsb.2016088

[19]

Anna Karczewska, Carlos Lizama. On stochastic fractional Volterra equations in Hilbert space. Conference Publications, 2007, 2007 (Special) : 541-550. doi: 10.3934/proc.2007.2007.541

[20]

Irena Lasiecka, Roberto Triggiani. Heat--structure interaction with viscoelastic damping: Analyticity with sharp analytic sector, exponential decay, fractional powers. Communications on Pure & Applied Analysis, 2016, 15 (5) : 1515-1543. doi: 10.3934/cpaa.2016001

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (53)
  • HTML views (277)
  • Cited by (0)

Other articles
by authors

[Back to Top]